Perturbations of isolated part of definite spectrum for G-selfadjoint operators and selfadjoint operator polynomials

I. Feldman, A. Markus, V. Matsaev

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish
Pages (from-to)435-440
Number of pages6
JournalIntegral Equations and Operator Theory
Issue number4
StatePublished - 1 Dec 1995


  • MSC 1991: 47A56, 47B50, 47A55

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Cite this